# SDR SWAA2022032567567

- Difficulty date: December 21, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 34,242 hours, 20,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD SUPPORT IS CRACKED AS MARKED AT STA 360 TO STA 344 LBL 11. / REMOVED AND REPLACED CRACKED CABIN FLOOR BOARD SUPPORT AT STA 344 TO 360 LBL 11 REP SRM 51-40-02
